Hey there! Sign in to join this conversationNew here? Join for free

Late after Nexplanon

Announcements Posted on
TSR's new app is coming! Sign up here to try it first >> 17-10-2016
    • Thread Starter

    I had Nexplanon put in about 7, almost 8 weeks ago and have yet to have my period. My periods are ALWAYS regular down to the day and always have been. I had just ended my cycle three days before the insertion. Is this a regular side effect or may I possibly be pregnant? I did not have sex for 9 days after the insertion and did have sex before. :confused:

    Nexplanon often makes periods irregular or completely disappear. I have the Implanon, its predecessor, and haven't had one in over a year. It is very unlikely that you are pregnant (unless you were having unprotected sex beforehand) but take a test to make sure.
Write a reply…


Submit reply


Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: June 14, 2013
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Do you like sleeping in a cold room?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.